Chebyshev Polynomials and Generalized Complex Numbers

D. Babusci, G. Dattoli, E. Di Palma, E. Sabia

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

The generalized complex numbers can be realized in terms of 2 × 2 or higher-order matrices and can be exploited to get different ways of looking at the trigonometric functions. Since Chebyshev polynomials are linked to the power of matrices and to trigonometric functions, we take the quite natural step to discuss them in the context of the theory of generalized complex numbers.We also briefly discuss the two-variable Chebyshev polynomials and their link with the third-order Hermite polynomials. © 2013 Springer Basel.
Original languageEnglish
Pages (from-to)1 - 10
Number of pages10
JournalAdvances in Applied Clifford Algebras
Volume24
Issue number1
DOIs
Publication statusPublished - Mar 2014
Externally publishedYes

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Applied Mathematics

Cite this